Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Hi..i have been prescribed northisterone to delay my heavy periods

User rating for this question
Very Good
Answered by

OBGYN
Practicing since : 2010
Answered : 2099 Questions
Question
Hi..i have been prescribed northisterone to delay my heavy periods due on saturday. I started today and took 2 tablets one at breakfast and then at lunch.....i spotted this pm...which is usual just before my period comes....have i started them too late to delay?
Posted Wed, 29 Nov 2017 in Women's Health
 
 
Answered by Dr. Soumya 1 hour later
Brief Answer:
You are late

Detailed Answer:
Hi,

I understand your concerns.

You are right. You have started the tablets late. You should started 3 days before for the tablets to have had effect.

Let me know If You need anymore help.

regards
Above answer was peer-reviewed by
 
Follow-up: Hi..i have been prescribed northisterone to delay my heavy periods 10 hours later
i have not bled anymore since, can i continue taking...is it worth it? thankyou
 
 
Answered by Dr. Soumya 2 hours later
Brief Answer:
Please continue

Detailed Answer:
HI,

Yes. its worth continuing if you have not bled anymore. Please continue
Above answer was peer-reviewed by
 
 
 
Answered by Dr. Soumya 44 minutes later
Brief Answer:
Continue

Detailed Answer:
Hi,

Please continue even if you start to bleed. This will shorten duration of bleeding,
Above answer was peer-reviewed by
 
Follow-up: Hi..i have been prescribed northisterone to delay my heavy periods 0 minute later
Thankyou.....if i start to bleed again shall i stop? if i continue will this shorten my period?
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor